Acute dystonia mimicking angioedema of the tongue: a video-illustrated case

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Resumé

We report a case of acute dystonia of the face, jaw and tongue caused by metoclopramide and mimicking angioedema. The patient had attacks for several years before the correct diagnosis was made and we present the first ever published video footage of an attack. This adverse drug reaction is known, but might be underdiagnosed since it can mimic a wide range of other diseases.
OriginalsprogEngelsk
TidsskriftB M J Case Reports
Vol/bind2013
ISSN1757-790X
DOI
StatusUdgivet - 8. jul. 2013

Fingeraftryk

Metoclopramide
Drug-Related Side Effects and Adverse Reactions

Citer dette

@article{52b529b579894b6ab3038d8528f60e87,
title = "Acute dystonia mimicking angioedema of the tongue: a video-illustrated case",
abstract = "We report a case of acute dystonia of the face, jaw and tongue caused by metoclopramide and mimicking angioedema. The patient had attacks for several years before the correct diagnosis was made and we present the first ever published video footage of an attack. This adverse drug reaction is known, but might be underdiagnosed since it can mimic a wide range of other diseases.",
author = "Rasmussen, {Eva Rye} and Pallesen, {Kristine A U} and Anette Bygum",
year = "2013",
month = "7",
day = "8",
doi = "10.1136/bcr-2013-010205",
language = "English",
volume = "2013",
journal = "B M J Case Reports",
issn = "1757-790X",
publisher = "BMJ Group",

}

Acute dystonia mimicking angioedema of the tongue : a video-illustrated case. / Rasmussen, Eva Rye; Pallesen, Kristine A U; Bygum, Anette.

I: B M J Case Reports, Bind 2013, 08.07.2013.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

TY - JOUR

T1 - Acute dystonia mimicking angioedema of the tongue

T2 - a video-illustrated case

AU - Rasmussen, Eva Rye

AU - Pallesen, Kristine A U

AU - Bygum, Anette

PY - 2013/7/8

Y1 - 2013/7/8

N2 - We report a case of acute dystonia of the face, jaw and tongue caused by metoclopramide and mimicking angioedema. The patient had attacks for several years before the correct diagnosis was made and we present the first ever published video footage of an attack. This adverse drug reaction is known, but might be underdiagnosed since it can mimic a wide range of other diseases.

AB - We report a case of acute dystonia of the face, jaw and tongue caused by metoclopramide and mimicking angioedema. The patient had attacks for several years before the correct diagnosis was made and we present the first ever published video footage of an attack. This adverse drug reaction is known, but might be underdiagnosed since it can mimic a wide range of other diseases.

U2 - 10.1136/bcr-2013-010205

DO - 10.1136/bcr-2013-010205

M3 - Journal article

C2 - 23836783

VL - 2013

JO - B M J Case Reports

JF - B M J Case Reports

SN - 1757-790X

ER -